Please use this identifier to cite or link to this item:
Title: Cournot games with limited demand: from multiple equilibria to stochastic equilibrium
Authors: Polak, Ido
Privault, Nicolas
Keywords: Science::Mathematics
Issue Date: 2020
Source: Polak, I. & Privault, N. (2020). Cournot games with limited demand: from multiple equilibria to stochastic equilibrium. Applied Mathematics and Optimization, 81(1), 195-220.
Project: MOE2016-T2-1- 036
Journal: Applied Mathematics and Optimization
Abstract: We construct Cournot games with limited demand, resulting into capped sales volumes according to the respective production shares of the players. We show that such games admit three distinct equilibrium regimes, including an intermediate regime that allows for a range of possible equilibria. When information on demand is modeled by a delayed diffusion process, we also show that this intermediate regime collapses to a single equilibrium while the other regimes approximate the deterministic setting as the delay tends to zero. Moreover, as the delay approaches zero, the unique equilibrium achieved in the stochastic case provides a way to select a natural equilibrium within the range observed in the no lag setting. Numerical illustrations are presented when demand is modeled by an Ornstein–Uhlenbeck process and price is an affine function of output.
ISSN: 0095-4616
DOI: 10.1007/s00245-018-9481-1
Schools: School of Physical and Mathematical Sciences 
Rights: © 2018 Springer Science+Business Media, LLC, part of Springer Nature. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Citations 50

Updated on Jul 14, 2024

Page view(s)

Updated on Jul 20, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.